# SDR VNAA0701002

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7937
- Aircraft time: 6,077 hours, 6,169 cycles
- Engine: Ge CF343B1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED A GEAR DISAGREE WARNING MESSAGE ON APPROACH. CREW ABORTED THE APPROACH, FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND A LOOSE CONNECTOR TO THE MAIN LANDING GEAR SELECTOR VALVE. MAINTENANCE REINSTALLED THE CONNECTOR. OPERATIONAL CHECKS WERE PERFORMED. AIRCRAFT WAS RELEASED FOR SERVICE.
